[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 11:44:04 AM
Remote Name: 184.108.40.206
1) Ooops! I meant to state that vasodepressor response = vasodilatation
2) V-V as it pertains to athletes; includes more journal references and treatments
From: Joe goldberg
73 year old male needs information on preventive measures , drugs, doctors in the Chicago area to stop these fainting spells. Specialists etc. please contact us with any information contact firstname.lastname@example.org
I am a 43 yr. old female with no medical problems. While on a flight from Ohio to Florida I became extremely "feverish" started sweating profusely and felt like I was about to pass out. I also felt as though I was going to have diarrhea, but I could not get up to go to the restroom because I knew that as soon as I stood up I would pass out. So, I fought to stay conscious and fought the stomach cramps. I lost my ability to hear and see (all that remained was a roar), I couldn't talk, or do any "normal" functions - (like telling the person I was with what was happening to me), then I felt a "gush" and was horrified by the thought that I must be hemorrhaging (I was not menstruating at the time), a few minutes later it happened again, then a third time a few minutes later. What had actually happened was my bladder had let loose three times. I was so "out of it" I had no idea that that is what had happened. The next thing I know the plane is empty and the paramedics are at my side talking to me. To my knowledge I never did pass out, but for all intents and purposes, I may as well have, since I wasn't cognizant of my surroundings. I was fine after that. Haven't had any episodes since. I went to a neurologist when I got home, had a CAT scan of my brain, discussed my symptoms with him and was told it was a vaso-vagal reflex. He said my blood pressure dropped for no apparent reason, not to worry about it and that it might not ever happen again. I am flying again in 2 weeks and I am scared to death that it will happen again. Any suggestions on avoiding the problem?